Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Toeplitz operators on Bloch-type spaces


Authors: Zhijian Wu, Ruhan Zhao and Nina Zorboska
Journal: Proc. Amer. Math. Soc. 134 (2006), 3531-3542
MSC (2000): Primary 47B35; Secondary 32A18
DOI: https://doi.org/10.1090/S0002-9939-06-08473-5
Published electronically: May 31, 2006
MathSciNet review: 2240665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize complex measures $ \mu $ on the unit disk for which the Toeplitz operator $ T_{\mu }^{\alpha },$ $ \alpha >0$, is bounded or compact on the Bloch type spaces $ B^{\alpha }$.


References [Enhancements On Off] (What's this?)

  • 1. J. Arazy, Multipliers of Bloch Functions, University of Haifa Mathem. Public. Series 54 (1982).
  • 2. J. Arazy, S. Fisher, S. Janson, J. Peetre, An Identity for Reproducing Kernels in a Planar Domain and Hilbert-Schmidt Hankel Operators , J. Reine Angew. Math. 406 (1990), 179-199.
  • 3. J. Arazy, S. Fisher, J. Peetre, Hankel Operators on Weighted Bergman Spaces, American J. Math. 110 (1988), 989-1054. MR 0970119 (90a:47067)
  • 4. K. R. M. Attele, Toeplitz and Hankel Operators on Bergman One Space, Hokkaido Math. J. 21 (1992), 279-293. MR 1169795 (93d:47051)
  • 5. S. Ohno, K. Stroethoff, R. Zhao, Weighted Composition Operators between Bloch-Type spaces, Rocky Mountain J. Math. 33 (2003), 191-215. MR 1994487 (2004d:47058)
  • 6. W. Rudin, Function Theory in the Unit Ball in $ \mathbb{C}^{n}$, Springer-Verlag, New York, 1980. MR 0601594 (82i:32002)
  • 7. J. L. Wang, Z. Wu, Minimum solutions of $ \bar\delta^{k+1}$ and Middle Hankel Operators, J. Funct. Anal. 118 (1993), 167-187. MR 1245601 (94j:47042)
  • 8. K. Zhu, Multipliers of BMO in the Bergman Metric with Applications to Toeplitz Operators, J. Funct. Anal. 87 (1989), 31-50. MR 1025882 (90m:42024)
  • 9. K. Zhu, Operator Theory on Function Spaces, Marcel Dekker, New York, 1990. MR 1074007 (92c:47031)
  • 10. K. Zhu, Bloch-Type Spaces of Analytic Functions, Rocky Mountain J. Math. 23 (1993), 1143-1177. MR 1245472 (95d:46020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35, 32A18

Retrieve articles in all journals with MSC (2000): 47B35, 32A18


Additional Information

Zhijian Wu
Affiliation: Department of Mathematics, University of Alabama, Tuscaloosa, Alabama 35487
Email: zwu@gp.as.ua.edu

Ruhan Zhao
Affiliation: Department of Mathematics, University of Toledo, Toledo, Ohio 43606
Address at time of publication: Department of Mathematics, SUNY–Brockport, Brockport, New York 14420
Email: Ruhan.Zhao@utoledo.edu, rzhao@brockport.edu

Nina Zorboska
Affiliation: Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2N2
Email: zorbosk@cc.umanitoba.ca

DOI: https://doi.org/10.1090/S0002-9939-06-08473-5
Keywords: Toeplitz operators, $\alpha$-Bloch spaces
Received by editor(s): October 29, 2004
Received by editor(s) in revised form: June 15, 2005
Published electronically: May 31, 2006
Additional Notes: The research of the first author was supported in part by NSF grant DMS 0200587
The research of the third author was supported in part by an NSERC grant
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society